Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ L\sb{0}$-valued vector measures are bounded

Authors: N. J. Kalton, N. T. Peck and James W. Roberts
Journal: Proc. Amer. Math. Soc. 85 (1982), 575-582
MSC: Primary 46G10; Secondary 28B05
MathSciNet review: 660628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every vector measure taking values in $ {L_0}(0,1)$ has bounded range.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 28B05

Retrieve articles in all journals with MSC: 46G10, 28B05

Additional Information

Keywords: $ {L_0}$-valued vector measure, bounded vector measure, control submeasure, unbounded support of a vector measure, finite algebra of measurable sets
Article copyright: © Copyright 1982 American Mathematical Society